MathSciNet Relay Station
MathSciNet bibliographic data
MR1617975 35Q55 (35B60 47D06)
Cazenave, Thierry; Weissler, Fred B. Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations. Math. Z. 228 (1998), no. 1, 83–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement